# SDR SIMA200629603

- Difficulty date: October 21, 2006
- Submitted: October 24, 2006
- Operation: Air carrier
- Aircraft: N507AE
- Make and model: Cndair CL6002C10
- Aircraft serial: 10059
- System (JASC): 5610 · Flight Compartment Windows
- Part: Windshield
- Part number: NP13932110
- Part serial: Q1305H2350
- Condition: Failed
- Location: Cockpit
- Stage of operation: CR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

CMH - FLT 3847 - FIRST OFFICERS WINDSHIELD SHATTERED WHILE AT CRUISE ALTITUDE.  DIVERTED TO CMH.  REMOVED AND REPLACED FIRST OFFICERS WINDSHIELD IAW CRJ AMM 56-11-01.  FUNCTIONAL CHECK AND OPERATIONAL CHECK GOOD.  RETURNED AIRCRAFT TO SERVICE.  (M)
